Volume & Issue: Volume 5, Issue 2, July 2014 
Some fixed point theorems and common fixed point theorem in log-convex structure

Pages 1-6

A.R. Moazzen


Nearly higher ternary derivations in Banach ternary algebras: An alternative fixed point approach

Pages 7-15

S.A.R. Hosseinioun; R. Farrokhzad; M. Eshaghi


On $\lambda^2$-asymptotically double statistical equivalent sequences

Pages 16-21

A. Esi; M. Acikgoz


New results for fractional evolution equations using Banach fixed point theorem

Pages 22-30

Z. Dahmani; S. Belarbi


On invariant sets topology

Pages 31-36

M. Eshaghi Gordji; M. Rostamian Delavar


Weights in block iterative methods

Pages 37-49

T. Nikazad; M. Abbasi


Fixed points for Banach and Kannan contractions in modular spaces with a graph

Pages 50-59

A. Aghanians; K. Nourouzi


Sharing several secrets based on Lagrange's interpolation formula and Cipher feedback mode

Pages 60-66

A. Cheraghi


An equivalent representation for weighted supremum norm on the upper half-plane

Pages 67-79

M.A. Ardalani


New results on the quasi-commuting inverses

Pages 80-85

M. Nikuie; A. Zohri; M.K. Mirnia


Generalization of Darbo's fixed point theorem and application

Pages 86-95

A. Aghajani; M. Aliaskari


Bhaskar-Lakshmikantham type results for monotone mappings in partially ordered metric spaces

Pages 96-103

S. Radenovic


Coincident point and fixed point results for three self mappings in cone metric spaces

Pages 104-110

A.K. Dubey; U. Mishra


On approximate dectic mappings in non-Archimedean spaces: A fixed point approach

Pages 111-122

A. Ebadian; R. Aghalary; M.A. Abolfathi


Multilinear forms which are products of linear forms

Pages 123-129

A. Pappas